# SDR CALA2023031300725

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 89,307 hours, 35,155 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 FUEL CAP MISSING ITEM ON CDL NOW
